After waiting five months, I finally took my neuropsychiatric test also known as a neuropsychological test. For the last couple of years, I have been having difficulty with memory, including forgetting what simple things are called, forgetting conversations and losing the thread of a conversation if there was a pause.
I don’t know how I did on the test, which lasted about three and a half hours. Some of it was hard, but some of it was supposed to be hard. I had difficulty building towers from the largest to the smallest pieces while only moving one piece at a time. The administrator did say that was one of the harder tests. I was also shown designs for ten seconds at a time and then had to draw them. Then about ten minutes later I was asked to draw the designs from memory and I could only remember about three out of 20.
Other tests included being told a number of words and asking to repeat them, describing words shown to me and a test on a computer where you had to figure out the changing patterns of cards.
I am supposed to get the results from my psychiatrist later this week.
I also saw my primary care physician for a follow-up to the nausea that has plagued me since September. I take a lot of medications which have nausea as a side effect and she said a side effect can happen at any time one takes a medication, not just at the beginning. The medication that I take for diabetes, Metformin, is particularly rough on the digestive system and since my blood sugar levels have been pretty good, she took me off the medication to see if this was causing the problem. I feel a little scared going off of it because before I took it I was almost passing out when my blood sugar was too low.
I am also afraid to try going off some of my psychiatric drugs. I am leaning towards depression but for me it is much preferred to mania and I don’t want to upset the balance that I have.
I am also going to seek a second opinion from a Gastroenterologist for my nausea.
Have you ever experienced nausea as a side effect? Have any of the side effects started after you had been taking the drug for a while?